# SDR WX0A071957

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R BATTERY PACK FOR EMER FLASHLIGHT IAW AMM 25-65-00 CHECKED NORMAL.
